Cart (Loading....) | Create Account
Close category search window
 

Approximating Functions From Sampled Fourier Data Using Spline Pseudofilters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Martinez, A.G. ; State Univ. of Campinas, Campinas ; De Pierro, A.R.

Recently, new polynomial approximation formulas were proposed for the reconstruction of compactly supported piecewise smooth functions from Fourier data. Formulas for zero and first degree polynomials were presented. For higher degree approximations, polynomial formulas become extremely complicated to be handled. In this paper we solve this problem by introducing spline approximations. The new approach can be used in the same way as the polynomial one but producing computable formulas for any degree of approximation in Fourier reconstruction. We present general error estimates and numerical experiments.

Published in:

Signal Processing, IEEE Transactions on  (Volume:56 ,  Issue: 4 )

Date of Publication:

April 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.